Reactine Extra Strength 30 Tablets

Reactine Extra Strength Antihistamine Tablets offer fast, long-lasting relief from indoor and outdoor allergy symptoms. Each dose contains 10 milligrams of cetirizine hydrochloride for allergy relief that provides fast relief and lasts 24 hours. Fast, 24 hour relief of sneezing; stuffiness; itchy, watery eyes; hives; runny nose; itchy nose and throat; and allergic skin itch.

Features:
  • Relief that lasts a full 24 hours, all day and all night.
  • Relief from all your toughest allergy symptoms including itchy, watery eyes, sneezing, runny nose and itchy throat.
  • Effective relief for both indoor and outdoor allergies
  • REACTINE is the #1 most recommended brand by Health Care Professionals.
  • Contains 10mg of cetirizine hydrochloride per tablet, an antihistamine

Dosage: Adults and children 12 years of age and over should take one tablet every 24 hours, anytime of day. Adults 65 years of age and over should use Regular Strength Reactine 5 mg Tablets or consult a doctor. This package contains 30 tablets.
DO NOT EXCEED RECOMMENDED DOSAGE. Prolonged use only as directed by a doctor.

Medicinal Ingredients: CETIRIZINE HYDROCHLORIDE 10mg

Non-Medicinal Ingredients: corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide.

Precautions: If you are pregnant or nursing a baby or have liver or kidney disease, consult your doctor before use. Keep out of reach of children. Consult patient information insert before use. DO NOT USE IF SEALED BLISTER SHOWS SIGNS OF TAMPERING. Store between 15-30°C.

Unfortunately, due to the nature of this item, we cannot accept any returns, click here for more information.
We are only able to ship this item to Canadian customers.

Other Reactine Products

next Prev
Rated 5 out of 5 by from Stops Allergies in their Tracks For my allergies I take Reactine,it is the only one for allergies that work for me.When I'm petting my Pet Cats or in my Garden,just walking around,I can feel the allergies coming on.I always get a runny nose and watery eyes.then I usually get a cough with it also.I feel so miserable when I get like this but,Reactine is there to save the Day.I just take one one tablet and in about 20 minutes I'm fine again.These tablets are not very expensive and they work really well for people with Allergies,whether in side the house or outside.I would recommend Extra Strength Reactine to anyone who has bad Allergies and is not feeling well.
Date published: 2016-04-15
Rated 5 out of 5 by from LIFE CHANGING I don't usually write reviews on products but Reactine has had such a positive impact on my quality of life that I had to write something. I have suffered from hay fever most of my life. I tried everything from nasal sprays to allergen immunotherapy, non of which were effective. My pollen related allergies (grasses, trees, weeds) usually start in April and last until August. During past allergy seasons I would be forced to stay inside during high pollen counts and when I did go out to enjoy some outdoor activities I would end up itching, sneezing, and with horrible nasal congestion and I would also end up awake all night with these same symptoms. This allergy season I have been taking Reactine everyday and it has seriously changed my life. I can go out and enjoy the great outdoors symptom-free. Taking Reactine will definitely be a daily routine during allergy season for the rest of my life!
Date published: 2018-06-22
Rated 5 out of 5 by from Can not live without Great product! Can not live without, whole family has allergies! Works fast!
Date published: 2016-04-27
Rated 5 out of 5 by from Works well! I have extremely sensitive and dry skin due to sarcoidosis and diabetes. I use the non-drowsy extra-strength a few times a week, when my creams don't seem to be working for me. It works in 20 minutes. The only problem I have is the non-drowsy makes me drowsy. I get a great sleep the nights I take it but am groggy the next day as well. I would rather be groggy than itchy though.
Date published: 2019-03-25
Rated 4 out of 5 by from Itchy skin Works great! I only use it when absolutely necessary. Only downfall is that it makes me really sleepy.
Date published: 2020-03-21
Rated 4 out of 5 by from great product I think this product is the best out on the market that is not precription...I've tried alot of other products as I have bad allergies, this one really helped
Date published: 2016-04-24
Rated 5 out of 5 by from Excellent product. I have been using this product for more than 5 years. I have seasonal allergies and when it is summer my allergies get worse. This product has definitely made my itchy eyes and running nose less noticeable. I have noticed with consistent use my symptoms start to decrease every day and there are times when I don't need to take the pill.
Date published: 2016-04-14
Rated 5 out of 5 by from Does the job with no drowsiness I have year round allergies but they are worse in the spring and fall with the budding of the trees, grass growing and in the fall with the ragweed. During these times I rely on Reactine to help me get through my days. It stops the runny eyes and nose and incessant cough. I have tried other brands but Reactine is the brand for me.
Date published: 2016-04-14
  • y_2020, m_9, d_23, h_15
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_659
  • loc_en_CA, sid_7375, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5ms
  • REVIEWS, PRODUCT